# SDR P5CA9600308

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shield
- Condition: Broken
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR AFT FIBERGLASS SHIELD FOR PRESSURE DOOR BROKEN AWAY.  INSTALLED NEW SHIELD IAW MM 52-34-00.
